# SDR SWAA2023041917575

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strip
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD STRIP HAS CORROSION STA 767+6.<[01] REPLACED WITH NEW TEE STRIP PER AMM 25-52-10.;[02] REPLACED WITH NEW PART.;[03] INSPECTION C/W.
